# SDR R61A201511150838

- Difficulty date: November 15, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 22,344 hours, 17,439 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Circuit Breaker
- Condition: Odor
- Location: Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FAN 1 MID E-BAY REMOTE CIRCUIT BREAKER TRIPPED WITH A BURNING ODOR. MAINTENANCE RESET FAN 1 E-BAY REMOTE CIRCUIT BREAKER IAW AMM AND OPS CHECKED GOOD.
